# SDR CALA2019062201045

- Difficulty date: June 21, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 66,164 hours, 27,783 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347116620200
- Condition: Corroded
- Location: Frame 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF SUPPORT FRAME, FOUND STRINGER SECTION CORRODED AT STR 24 FR 70R. A CORROSION RESULTED IN 100% MATERIAL LOSS OF STRINGER SECTION @ S TR 24 FR70R. REMOVED PART AND MATCHDRILLED, DEBURRED, AND INSTAL LED NEW STRINGER SECTION @ STR 24 FR70R.   APPLIED TOP COATING TO FASTENERS IAW SRM 51-72-11-911-001.
